# SDR AALA202008129001

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,275 hours, 24,286 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1395959
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 500,333 hours, 500,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVERY INTERMEDIATE LEVEL OFF THE CABIN CLIMB INDICATOR WENT 3,500 FPM DOWN CAUSING EAR  PRESSURE DISCOMFORT, THEN CAME BACK UP. FL 400 TO 370/370 TO 320/320 TO 260. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW AMM 21-31-01.
